Additive Reed-Muller codes

Jaume Pujol Capdevila, Josep Rifa Coma

    Research output: Chapter in BookChapterResearch

    Original languageEnglish
    Title of host publicationProceedings of the 1997 IEEE International Workshop on Information Theory
    Place of PublicationNova York (US)
    Pages508-509
    Number of pages1
    Edition1
    Publication statusPublished - 1 Jan 1997

    Cite this

    Pujol Capdevila, J., & Rifa Coma, J. (1997). Additive Reed-Muller codes. In Proceedings of the 1997 IEEE International Workshop on Information Theory (1 ed., pp. 508-509).